MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPORT ISP M.R.I. IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERPORT ISP M.R.I. IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 4808560
Medical Device Problem Codes Nonstandard Device (1420); Fitting Problem (2183); Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one power port mri isp implantable port was return for sample evaluations.Visual, microscopic visual, dimensional and functional evaluations were performed.The port stem appears to be slightly detached from the port body and gap, was found between the port stem and the port body.The port was patent to both infusion and aspiration.As per additional evaluations and split was carefully made on the port stem area of the port body for further inspection.Upon finalizing the split, it was noted that the port stem was not fully seating withing the port stem chamber area.No significant gashes or gouges were noted within the port stem chamber surface.The transverse ring (proximal stem barb) surface was noted to be depressed.Manufacturing review was performed and ¿stem slightly separated from port¿ was confirmed.A closer view showed puncture accesses through the septum of the port; it was observed that the stem of the port was slightly separated from the base.Ct scan was performed, and the stem and port are within specification.All the investigation indicates that the stem was not likely ever fully inserted during assembly and failed attached to the catheter.Therefore, the investigation is confirmed for the reported fitting problem and identified component miss assembled issue.Based on the measurements recorded during sample evaluation and applicable drawings, no measurements recorded could be confirmed to be out of tolerance.The root cause was determined to be manufacturing related issue.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2024, a patient was prepped for port placement procedure using the mri powerport isp.Prior to port placement, the catheter allegedly could not attach to the port.Further it was found that there was a fitting and component misassembled issues.There was no patient contact.

Brand Name
POWERPORT ISP M.R.I. IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, 8F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22607499
Report Number3006260740-2025-05201
Device Sequence Number18542625
Product Code LJT
UDI-Device Identifier00801741027345
UDI-Public(01)00801741027345(11)230517(17)250731(10)REHQ1616
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K063377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue Number4808560
Device Lot NumberREHQ1616
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown